Anyway, apparantly the Adderall makes [my 11 year old] feel depressed at times and makes her want to sleep.
Could it be that her dosage needs to be looked at? She is taking 25 mg in the a.m.
Thing is, IMO, when she does take her meds I can tell a huge difference in her attitude and work ethic. She does a better job on her chores and without a fuss.
I take Adderall for adult ADHD as well and it makes me feel great, no depression at all.
My DD's grandmother on her dad's side keeps telling her that the drug is dangerous and that she doesn't need it b/c she doesn't have ADHD. Now, this is a lady who sees my DD about 6 times per year so I don't know how she can diagnose my DD.
Anyway, I think some of these feelings of depression are being put into my daughter's head. I dunno though, so I wonder if NE1 else has had this side effect from Adderall?
Please spell out words so that people can read and understand what you are saying. This is not an sms message site or chat room. Many readers have difficulty understanding shorthand (u, r, ppl, cos, IMO, DD, NE1, TIA, etc).
I understood you just fine. I take Adderall and when it wears off I "crash", or to put it, go into a down feeling like a depression. Doc put me on Welbutrin to offset the feeling. It tames it a little bit. I lowered my dosage from 30 to 20 and the "crash" isn't near as bad. Possible lower dose to see how she does maybe? We are looking at weaning me off Welbutrin.